# SDR HALA2009011600023

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,440 hours, 30,932 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Part number: 285T110422
- Part serial: D04427
- Condition: False Indication
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MESSAGE "WARN ELEX".  REPLACED R STALL WARNING MODULE AND R WEU POWER SUPPLY.  GND OPS CK OK AMM 27-32-01.
